# SDR 754001

- Difficulty date: October 28, 2007
- Submitted: October 29, 2007
- Operation: Air carrier
- Aircraft: N754SA
- Make and model: Boeing 747228F
- Aircraft serial: 21576
- Aircraft time: 112,203 hours, 22,173 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Inoperative
- Location: Apu Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

DURING CLIMB-OUT, APU FIRE BELL AND LIGHTS ACTIVATED.  APU FIRE CHECKLIST PERFORMED BUT DID NOT STOP BELL RINGING OR LIGHTS FLASHING.  SELECTED FIRE WARNING SYSTEM "A" AND CONDITION CLEARED.  INSPECTED APU COMPARTMENT AND FOUND NO EVIDENCE OF FIRE.  FOUND APU FIRE WARNING LOOP "A" AND "B" INOPERATIVE.  DEACTIVATED APU AND DEFERRED IAW DDPG PROCEDURES.
